# SDR REXA2022060600957

- Difficulty date: March 28, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180675
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FIRST INTERCOSTAL DOWN MIDDLE OF PAX DOOR HAS CORROSION ON THE WEB. BLENDED CORROSION DIMENSIONS AS FOLLOWS. 7.0"X3.0"X.021" DEEP.	REPLACE INTERCOSTAL.
